# SDR DXTA2024030511067

- Difficulty date: March 2, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N142QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9485
- Aircraft time: 11,205 hours, 4,166 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 864203
- Part serial: 41156
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER A NORMAL T/O, WE RECEIVED AN AMBER ¿CARGO DOOR¿ CAS MESSAGE. THE AIRCRAFT WASN¿T PROPERLY PRESSURIZING. UPON LANDING, WE INSPECTED THE CARGO DOOR, BOTH FROM INSIDE AND OUTSIDE, AND IT APPEARS TO BE PROPERLY SECURED AND LOCKED. CABIN DOOR CAS MESSAGE- REMOVED SUSPECTED FAULTY BAGGAGE DOOR PROXSWITCH PN: 8-642-03 SN: 41156. INSTALLED CUSTOMER SUPPLIED NEW BAGGAGE DOOR  PN: 8-642-03 SN: 65217. WORK PERFORMED IN REFERENCE 52-70-05
